# SDR CALA2014021090353

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 90,144 hours, 14,288 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STATION 288 - 295, RBL 80 FOUND CORRODED, FOUND DAMAGE OUT OF LIMITS.  R & R WITH NEW SPLASH GUARD IAW DRAWING 141T 8310 & SRM 51-40-02.
